CureZone   Log On   Join
Re: MMS nightmare experience -- beware
 
Esstee Views: 4,408
Published: 8 years ago
 
This is a reply to # 1,814,491

Re: MMS nightmare experience -- beware


Hello Studen9+2,

I've read on more than one occasion that Miracle-Mineral-Supplement can or does interfere with the thyroid and ones electrolytes. And what I'm wondering is why you missed this?

I say this because, If you type Miracle-Mineral-Supplement risks, or side effects in Google search you will find many sources that speak of the inherent risks and potential side effects of Miracle-Mineral-Supplement , and so I'm wondering how or why this didn't come-up in your research?

And I'm not saying this to challenge you, or your claim, I'm pointing this out in confusion(mostly) and in hopes that it might prove helpful to someone else reading also.

As for your experience... after reading it, the first thing that comes to mind is asking you if you went to the hospital? Because it wasn't clear in your post if you did not not, but... based on what you wrote, I would highly recommend that you go ASAP to get some blood-work done.
Specifically, your electrolytes levels. Electrolytic imbalance isn't usually dangerous, BUT in some cases, people can face dangerously low levels and find themselves in gig trouble. And so I wouldn't mess with that, and get checked ASAP.

Aide from that, you can restore or assimilate electrolytes quite effectively by bathing in mineral salts(see: Himalayan salts). And as it turns-out, it is far more effective to bathe in minerals than too ingest them! (faster, no organ filtration etc etc) And... it also brings-on a calmness and relaxed feeling that could only be described as euphoric(very invigorating).

Anyways... for what it's worth, I faced electrolyte imbalances with MMS. Which resulted in chest pains, anxiety, palpitations, cold sweats etc. etc, and this was discovered after some blood-work, I so we were able to correct it(with doctor) through supplements, and so now it is no longer an issue. However.. in the event that the MMS is interfering with your thyroid, then I'd have no ideas or information to share with you on that.

One other issue that has comes up with people taking MMS, is where they don't always recognize the risks and dangers associated with self medicating. And so, when people do that, well... they take chances. And as you yourself have seen, there isn't hardly enough information out there to inform people of the risks associated with MMS. - Unfortunately.

Anyways, get your electrolytes tested, and I'm sure everything will be fine. Oh and, drink lots of clean water(as Tom already suggested). And stay away from coffee and tea's, and I'm sure you're get back on track soon enough. and try to get some sun, it really sounds like you're body is depleted of essential minerals and that you're suffering as a result of that.

In closing, I'd say that I agree with you on the fact that MMS isn't just some supplement. However, even supplements can and do come with their own share of risks and complications. Just as medication(as you yourself mentioned). like Aspirin. To which I might ad, many people have allergies to products like aspirin! And so as you can see, even an aspirin could end-up killing someone.

Good-luck and get yourself checked out asap.
I know you didn't come here to debate with people, but the first thing that jumps-out at me in your experience is that you didn't get yourself checked at the beginning of your symptoms!

John

John
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.969 sec, (2)